# SDR DALA2022110207097

- Difficulty date: October 27, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50026
- Aircraft time: 8,373 hours, 3,841 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8107, LH OVERWING SLIDE NEEDS REPLACED PER AMDS 2561-01380-01. FOUND SCREW HEAD PROTRUDING FROM CABLE SLIDER COVER. SHORT CABLE NEEDS RIGGED BECAUSE BOTTLE SAFETY PIN DID NOT LINE UP. SLID FAILED DEPLOYMWNT DUE TO FAILURE TO STAY INFLATED. CORRECTTIVE ACTION: REPLACED SLIDE PACK. LP 2471011
